Panhypopituitarism for 23 years - Liver Damage! Arrggh!!

Panhypopituitarism for 23 years - Liver Damage! Arrggh!!

Postby Jesteroony » Fri Aug 02, 2019 11:03 am

Hi guys, just a brief history, i was diagnosed with macroprolactinoma at 25 years old, i looked about 12 at the time!!
It was removed with surgery, RT straight after and I have been steroid dependant ever since. (as well as HG, Thyroxine, Test)

Last few years my liver profile has been raising and is now very high, ALT and Gamma gt, recent liver biopsy show Macrovesicular Steatosis - basically very fatty liver!!

I'm not overweight, train at the gym for past 7/8 years and only drink socially so liver consultant has put it down to high dose steroids for 23 years, saw my endo consultant yesterday and he says it hasn't anything to do with my steroids as it is just a replacement.
I take 30mg a day and I thought that was fairly high as many report taking at least 10mg a day less.
I'm also having problems with palpitations and low h/r and am wondering if all this could be relatable to our replacement medication?

Just wondering peoples thoughts especially on the liver problem, my endo will not even do a day curve test as says it will not show anything as it isn't normal conditions sitting in a ward all day.
Obviously if the Cortisol is too high i'd rather lower it and slow down the damage to my liver.

I see an endo once a year now and he doesn't really give me a chance to speak, often i leave very frustrated as I feel our condition is all about how WE FEEL! So the fact he won't let me speak is frustrating.

Love to hear your thoughts.
Jesteroony
 
Posts: 9
Joined: Fri Aug 03, 2018 12:22 pm

Re: Panhypopituitarism for 23 years - Liver Damage! Arrggh!!

Postby member_41389 » Fri Aug 02, 2019 8:20 pm

Not much help I'm afraid since tis is a very complex topic. However one possible cause of non-alcoholic fatty liver disease is, apparently use of corticosteroids. However this seems to generally be in pharmacological doses, so expected above about 80mg of hydrocortisone a day. However as you are panhypo there are a number of other complex hormonal interactions, such as around growth hormone and insulin resistance that could also be implicated. Sadly the expertise you need is likely to be thin on the ground and probably is in a liver specialist rather than an endocrinologist. The Pituitary Foundation nurse helpline may be of use and there may be another member with some experience who could contribute.
Good luck
Tim
member_41389
 
Posts: 93
Joined: Mon Sep 08, 2014 8:37 am

Re: Panhypopituitarism for 23 years - Liver Damage! Arrggh!!

Postby Jesteroony » Sat Aug 03, 2019 6:52 pm

Thank you for your reply I will call Nurse next week...
Jesteroony
 
Posts: 9
Joined: Fri Aug 03, 2018 12:22 pm


Return to Hypopituitarism

Who is online

Users browsing this forum: No registered users and 1 guest

cron